Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 82, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 11, 2012, 4:19 AM CST. It took effect at Dec 11, 2012, 6:15 PM CST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2012, 4:19 AM CST (10:19 UTC)
- In effect from
- Dec 11, 2012, 6:15 PM CST
- Expired
- Dec 13, 2012, 8:54 PM CST
- In force
- 51 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
688 WHUS73 KGRB 111019 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 419 AM CST TUE DEC 11 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES ARE EXPECTED LATE WEDNESDAY INTO THURSDAY... .LOW PRESSURE OVER THE NORTHERN PLAINS ON WEDNESDAY...WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN. LMZ521-522-541>543-111830- /O.NEW.KGRB.SC.Y.0082.121212T2200Z-121213T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 419 AM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM CST THURSDAY. * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS ON WEDNESDAY AFTERNOON...THEN BECOME SOUTHWEST 20 TO 25 KTS WITH GUSTS OVER 30 KTS WEDNESDAY NIGHT INTO THURSDAY. * WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...AND 5 TO 8 FT ON LAKE MICHIGAN...BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MPC
12 follow-up statements
263 WHUS73 KGRB 111535 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 935 AM CST TUE DEC 11 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES ARE EXPECTED LATE WEDNESDAY INTO THURSDAY... .LOW PRESSURE OVER THE NORTHERN PLAINS ON WEDNESDAY...WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN. LMZ521-522-541>543-112345- /O.CON.KGRB.SC.Y.0082.121212T2200Z-121213T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 935 AM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM CST THURSDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS ON WEDNESDAY AFTERNOON...THEN BECOME SOUTHWEST 20 TO 25 KTS WITH GUSTS OVER 30 KTS WEDNESDAY NIGHT INTO THURSDAY. * WAVES WILL BUILD TO 4 TO 6 FT ON THE BAY...AND 5 TO 8 FT ON LAKE MICHIGAN...BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
987 WHUS73 KGRB 112136 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 336 PM CST TUE DEC 11 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES ARE EXPECTED WEDNESDAY AFTERNOON INTO THURSDAY... .LOW PRESSURE OVER THE NORTHERN PLAINS ON WEDNESDAY...WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-120545- /O.EXT.KGRB.SC.Y.0082.121212T2200Z-121214T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 336 PM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM WEDNESDAY TO 3 AM CST FRIDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS ON WEDNESDAY AFTERNOON...THEN BECOME SOUTHWEST 20 TO 25 KTS WITH GUSTS OVER 30 KTS WEDNESDAY NIGHT INTO THURSDAY. * WAVES WILL BUILD TO 3 TO 6 FT ON THE BAY...AND 6 TO 10 FT ON LAKE MICHIGAN...BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
689 WHUS73 KGRB 120015 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 615 PM CST TUE DEC 11 2012 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY NIGHT... .A LOW PRESSURE SYSTEM WILL TRACK NORTH OF LAKE SUPERIOR TONIGHT. ANOTHER LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THESE SYSTEMS WILL PRODUCE GUSTY WINDS AND HIGH WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-120815- /O.EXT.KGRB.SC.Y.0082.121212T0015Z-121214T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 615 PM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST FRIDAY... * WEST TO SOUTHWEST WINDS OF 15 TO 25 KTS...WITH LOCALLY HIGHER GUSTS...ARE EXPECTED THROUGH LATE EVENING...THEN ARE EXPECTED TO BRIEFLY DECREASE TO 10 TO 20 KTS OVERNIGHT. SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE WEDNESDAY MORNING AND EARLY AFTERNOON...THEN BECOME SOUTHWEST WEDNESDAY NIGHT INTO THURSDAY. GUSTS OF 30 TO 35 KTS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY. * WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY TONIGHT...WITH 3 TO 6 FT ON LAKE MICHIGAN. ON WEDNESDAY...WAVES WILL BUILD TO 3 TO 6 FT ON THE BAY...AND TO 6 TO 10 FT ON LAKE MICHIGAN BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
536 WHUS73 KGRB 120344 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 944 PM CST TUE DEC 11 2012 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY NIGHT... .A LOW PRESSURE SYSTEM WILL TRACK NORTH OF LAKE SUPERIOR TONIGHT. ANOTHER LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THESE SYSTEMS WILL PRODUCE GUSTY WINDS AND HIGH WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-121145- /O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 944 PM CST TUE DEC 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * WEST TO SOUTHWEST WINDS OF 15 TO 25 KTS...WITH LOCALLY HIGHER GUSTS...ARE EXPECTED THROUGH LATE EVENING...THEN ARE EXPECTED TO BRIEFLY DECREASE TO 10 TO 20 KTS OVERNIGHT. SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE WEDNESDAY MORNING AND EARLY AFTERNOON...THEN BECOME SOUTHWEST WEDNESDAY NIGHT INTO THURSDAY. GUSTS OF 30 TO 35 KTS ARE POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY. * WAVES OF 3 TO 5 FT ARE EXPECTED ON THE BAY TONIGHT...WITH 3 TO 5 FT ON LAKE MICHIGAN. ON WEDNESDAY...WAVES WILL BUILD TO 3 TO 6 FT ON THE BAY...AND TO 6 TO 10 FT ON LAKE MICHIGAN BY WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
651 WHUS73 KGRB 121017 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CST WED DEC 12 2012 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY NIGHT... .A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-121830- /O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 417 AM CST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * THERE WILL BE A LULL IN THE WINDS THIS MORNING...WITH SOUTHWEST WINDS ONLY AROUND 10 TO 15 MPH. SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS THIS AFTERNOON...THEN BECOME SOUTHWEST TONIGHT INTO THURSDAY. GUSTS OF 30 TO 35 KTS ARE EXPECTED LATE THIS AFTERNOON THROUGH THURSDAY. * WAVES WILL BE 2 TO 4 FT THIS MORNING...BUT WILL BUILD AGAIN THIS AFTERNOON AS SOUTH WINDS INCREASE. FOR TONIGHT AND THURSDAY...WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT ON THE BAY AND 6 TO 10 FT ON LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MPC
536 WHUS73 KGRB 121647 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1047 AM CST WED DEC 12 2012 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY NIGHT... .A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-130100- /O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1047 AM CST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...THEN BECOME SOUTHWEST TONIGHT INTO THURSDAY. GUSTS OF 30 TO 35 KTS ARE EXPECTED LATE THIS AFTERNOON THROUGH THURSDAY. * WAVES OF 2 TO 4 FT...WILL BUILD TO 3 TO 5 FT FOR TONIGHT. WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FT ON THE BAY AND 6 TO 10 FT ON LAKE MICHIGAN ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
315 WHUS73 KGRB 122113 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 313 PM CST WED DEC 12 2012 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY NIGHT... .A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-130515- /O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 313 PM CST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS...THEN BECOME SOUTHWEST TONIGHT INTO THURSDAY. GUSTS OF 30 TO 35 KTS ARE EXPECTED THIS EVENING THROUGH THURSDAY. * WAVES OF 3 TO 5 FT TONIGHT ARE EXPECTED TO BUILD TO 4 TO 7 FT ON THE BAY AND 6 TO 10 FT ON LAKE MICHIGAN BY THURSDAY MORNING...CONTINUING THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
564 WHUS73 KGRB 130309 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CST WED DEC 12 2012 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH LATE THURSDAY NIGHT... .A LOW PRESSURE SYSTEM OVER THE NORTHERN PLAINS WILL TRACK THROUGH LAKE SUPERIOR AND INTO EASTERN ONTARIO ON THURSDAY. THIS SYSTEM WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS AND HIGH WAVES ON LAKE MICHIGAN AND THE BAY OF GREEN BAY. LMZ521-522-541>543-131115- /O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0900Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 909 PM CST WED DEC 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST FRIDAY... * SOUTH WINDS 15 TO 25 KTS WILL BECOME SOUTHWEST TO 20 KTS AFTER MIDNIGHT TONIGHT...WITH OCCASIONAL GUSTS OF 30 TO 35 KTS ARE EXPECTED THROUGH THURSDAY. * WAVES OF 3 TO 5 FT TONIGHT ARE EXPECTED TO BUILD TO 4 TO 7 FT ON THE BAY AND 6 TO 10 FT ON LAKE MICHIGAN BY THURSDAY MORNING...AND WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
794 WHUS73 KGRB 131010 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CST THU DEC 13 2012 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .GUSTY SOUTHWEST WINDS WILL CONTINUE TODAY AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH THE WINDS WILL DECREASE DURING THE LATE AFTERNOON AND EVENING...WAVES WILL LIKELY REMAIN ABOVE 4 FEET UNTIL AROUND MIDNIGHT. LMZ521-522-541>543-131815- /O.EXT.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 410 AM CST THU DEC 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS WILL CONTINUE TODAY...THEN DECREASE DURING THE LATE AFTERNOON AND EVENING. * WAVES HEIGHTS OF 3 TO 5 FEET ON THE BAY AND 5 TO 8 FEET ON LAKE MICHIGAN CAN BE EXPECTED TODAY. THE WAVES WILL GRADUALLY SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
299 WHUS73 KGRB 131637 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1037 AM CST THU DEC 13 2012 ...GUSTY SOUTHWEST WINDS AND LARGE WAVES EXPECTED THROUGH TONIGHT... .GUSTY SOUTHWEST WINDS WILL CONTINUE...AHEAD OF AN APPROACHING COLD FRONT. ALTHOUGH THE WINDS WILL DECREASE DURING THE LATE AFTERNOON AND EVENING...WAVES WILL LIKELY REMAIN ABOVE 4 FEET UNTIL AROUND MIDNIGHT. LMZ521-522-541>543-140045- /O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1037 AM CST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTHWEST WINDS 15 TO 25 KTS WITH OCCASIONAL GUSTS TO 30 KTS WILL CONTINUE...THEN DECREASE DURING THE LATE AFTERNOON AND EVENING. * WAVES HEIGHTS OF 3 TO 5 FEET ON THE BAY AND 5 TO 8 FEET ON LAKE MICHIGAN CAN BE EXPECTED TODAY. THE WAVES WILL GRADUALLY SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
378 WHUS73 KGRB 132056 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 256 PM CST THU DEC 13 2012 ...LARGE WAVES EXPECTED THROUGH TONIGHT... .WHILE SOUTHWEST WINDS HAVE WEAKENED...WAVES ABOVE 4 FEET WILL CONTINUE THROUGH THIS EVENING UNTIL AROUND MIDNIGHT AS A WEAK COLD FRONT CROSSES THE AREA. LMZ521-522-541>543-140500- /O.CON.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 256 PM CST THU DEC 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTHWEST WINDS AROUND 10 TO 15 KTS KTS WILL CONTINUE THIS EVENING * WAVES HEIGHTS OF 3 TO 5 FEET ON THE BAY AND 4 TO 7 FEET ON LAKE MICHIGAN CAN BE EXPECTED ON SOUTHERLY FLOW...WITH WAVES GRADUALLY SUBSIDING THROUGH THE LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
218 WHUS73 KGRB 140254 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 854 PM CST THU DEC 13 2012 ...WINDS AND WAVES HAVE SUBSIDED... LMZ521-522-541>543-140400- /O.CAN.KGRB.SC.Y.0082.000000T0000Z-121214T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 854 PM CST THU DEC 13 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. EXPECT WINDS OVERNIGHT TO VEER NORTH AT 5 TO 10 KTS AND 1 TO 3 FT WAVES BY MIDNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 11, 3:59 AM CST, 20 minutes earlier.
Area forecast discussion, Dec 11, 3:59 AM CST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CST TUE DEC 11 2012 .SHORT TERM...TODAY THROUGH WEDNESDAY...SNOW CHANCES TODAY AND EARLY TONIGHT...AND SKY COVER AND TEMPERATURES THROUGHOUT THE PERIOD...ARE THE MAIN FCST CONCERNS. WV IMAGERY SHOWED A S/W TROF MOVG THROUGH NE WI...AND ADDITIONAL SHORT- WAVES LOCATED UPSTREAM OVER MINNESOTA AND SE SASK. THESE DISTURBANCES WILL PASS THROUGH GRB CWA TODAY INTO THIS EVENING...PRODUCING SCT SNOW SHOWERS AND FLURRIES. THERE WILL BE PERIODIC BREAKS IN THE SNOW SHOWERS DUE TO SUBSIDENCE BETWEEN THE WAVES. EVEN THOUGH THERE IS ONLY A SMALL CHANCE OF MEASURABLE WATER EQUIVALENT PCPN...TEMPERATURES WITHIN THE MOISTURE LAYERS ARE FAVORABLE FOR DENDRITES...SO MOST PLACES SHOULD RECEIVE A DUSTING TO A HALF INCH OF FLUFFY SNOW. THE SNOW WILL END AS THE FINAL S/W TROF EXITS THE REGION AND A RIDGE OF HIGH PRESSURE ARRIVES AFTER MIDNIGHT. THIS RIDGE SHOULD BRING PARTIAL CLEARING OVERNIGHT...LEADING TO COOLER TEMPS IN THE SINGLE DIGITS AND TEENS. WAA WILL CAUSE H8 TEMPS TO WARM TO AROUND ZERO C BY WEDNESDAY...BUT FCST SOUNDINGS ONLY SUPPORT SHALLOW MIXING TO 950-925 MB. LINGERING SNOW PACK MAY HINDER A GOOD WARM-UP...SO DIDN'T STRAY TOO FAR FROM PREVIOUS FCST HIGHS...WHICH RANGED FROM THE UPPER 20S TO MID 30S. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT MONDAY. THE LATEST GFS ENSEMBLE MEAN INDICATES THAT SPLIT FLOW WILL DOMINATE THE WEATHER PATTERN ACROSS NORTH AMERICA THROUGHOUT THE EXTENDED FORECAST. WITH THE STATE OF WISCONSIN LOCATED BETWEEN THE NORTHERN STREAM WHICH WILL GENERALLY RESIDE JUST NORTH OF THE CANADIAN BORDER...AND THE SOUTHERN STREAM OVER THE MID-MISSISSIPPI VALLEY...A PERIOD OF QUIET WEATHER IS EXPECTED. THE ONLY WEATHER-MAKER OVER THIS PERIOD WILL OCCUR EARLY THIS WEEKEND WHEN A SYSTEM EJECTS OUT OF THE SW CONUS AND MOVES ACROSS THE CENTRAL MISSISSIPPI VALLEY TO THE SOUTH-CENTRAL GREAT LAKES. THE GFS IS QUITE FAST...BUT ITS TRACK LOOKS LIKE IN THE MIDDLE OF THE GUIDANCE. WILL TAKE A BLEND OF THE ECMWF/GEM. WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...A WEAK AREA OF LOW PRESSURE WILL MOVE FROM NORTHERN MINNESOTA AND ACROSS LAKE SUPERIOR WEDNESDAY NIGHT THROUGH THURSDAY MORNING. FORCING WILL RESIDE ALONG AND NORTH OF THE SURFACE LOW TRACK...WHILE DRY LOW LEVEL AIR WILL PUSH NORTH ACROSS THE STATE FROM THE SOUTHERN PLAINS. THE DRY AIR WILL KEEP THE AREA PRECIP-FREE...THOUGH PARTLY CLOUDY CONDITIONS WILL REMAIN THANKS TO A CIRRUS SHIELD...AND SW WINDS WILL BE QUITE BREEZY. TEMPS WILL BE MILD WITH HIGHS IN THE MID TO UPPER 30S ON THURSDAY. A COLD FRONT EXTENDING SW FROM THE SURFACE LOW WILL SLOWLY SAG INTO THE REGION THURSDAY NIGHT. A BKN LOW CLOUD DECK WILL TRY TO MOVE INTO N-C WISCONSIN BEHIND THE FRONT. BUT OTHERWISE...A LACK OF FORCING ALOFT WILL PREVENT ANY THREAT OF PRECIP. LOWS IN THE MID TEENS TO LOWER 20S. REST OF THE FORECAST...DIFFUSE COOL FRONT WILL SLOWLY SAG SOUTH ACROSS THE FORECAST AREA FRIDAY INTO FRIDAY NIGHT WITHOUT MUCH OF AN IMPACT EXCEPT FOR A LOW STRATUS DECK THAT MAY SLIDE INTO NORTHERN WISCONSIN. HIGH CLOUDS WILL BE INCREASING FRIDAY NIGHT AS A STORM SYSTEM MOVES ACROSS THE CENTRAL PLAINS. THERE IS A SMALL CHANCE THAT PRECIP FROM THE SYSTEM WILL REACH CENTRAL WISCONSIN LATE FRIDAY NIGHT...BUT WILL PROBABLY HAVE TO WAIT UNTIL SATURDAY WHEN LOW PRESSURE MOVES ACROSS CENTRAL TO NORTHEAST ILLINOIS. ISENTROPIC ASCENT WILL BE INCREASING AHEAD OF THIS SYSTEM ON SATURDAY TO SPREAD PRECIP NORTHEAST ACROSS THE REGION. PRECIP TYPE WILL AGAIN BE TOUGH TO NAIL DOWN...BUT MILD PACIFIC AIR IN PLACE COMBINED WITH A DAYTIME ARRIVAL OF THE PRECIP MAKES ME THINK A RAIN/SNOW MIX ACROSS MUCH OF THE AREA EXCEPT FOR NORTH-CENTRAL WISCONSIN. PRECIP WILL CONTINUE INTO SATURDAY NIGHT WHEN COOLING LOW LEVEL TEMPS WILL LEAD TO ACCUM SNOW CHANCES FARTHER SOUTH. LIGHT SNOW SHOWERS AND FLURRIES WILL CONTINUE THROUGH SUNDAY THANKS TO CYCLONIC FLOW. QUIET CONDITIONS RETURN ON MONDAY. && .AVIATION...CLOUDS WILL CONTINUE TO COVER THE AREA. LIGHT SNOW SHOWERS AND FLURRIES ASSOCIATED WITH AN UPPER TROF WILL MOVE OUT OF NORTHEAST/EAST CENTRAL WI EARLY THIS MORNING...BUT ANOTHER SYSTEM WAS ALREADY MOVG INTO WSTRN WI...AND WILL BRING MORE LIGHT SNOW AND FLURRIES DURING THE DAY. A THIRD DISTURBANCE...CURRENTLY OVER SE SASK...WILL MOVE THROUGH THIS EVENING...CONTINUING THE CHC OF LIGHT SNOW AND FLURRIES. HIGH PRESSURE WILL ARRIVE LATE TONIGHT... AND MAY BRING PARTIAL CLEARING. CONDITIONS SHOULD VARY FROM LOW VFR TO MVFR FOR MOST OF THE PERIOD...ALTHOUGH SOME IFR CIGS ARE POSSIBLE AT RHI/AUW/CWA EARLY TODAY...AND LOCAL VSBYS MAY DROP TO AROUND 2SM IN LIGHT SNOW. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TSK/MPC
Hazardous weather outlook, Dec 11, 4:01 AM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CST TUE DEC 11 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 401 AM CST TUE DEC 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-121015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 401 AM CST TUE DEC 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TSK/MPC
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.